HomeStore

Acetaminophen Extra Strength Pain Relief

Acetaminophen Extra Strength Pain Relief

Genexa is a pioneer in clean medicine, delivering effective relief made with the ingredients you need and none of the artificial stuff you don’t.

Genexa Acetaminophen Extra Strength Pain Relief provides powerful pain relief with added sleep support, helping you rest easier and recover faster.

    • Dual-action formula with 500mg acetaminophen and 25mg diphenhydramine HCI for pain relief and nighttime sleep aid

    • Non-habit forming when used as directed

    • Smooth-coated caplets designed to be easy to swallow

    • Made without artificial dyes, preservatives, or common allergens

    • Clean medicine made with the same effective active ingredients as leading brands.

$7.99
Acetaminophen Extra Strength Pain Relief
$7.99
Product image 1
Product image 2
Product image 3
Product image 4

Description

Genexa is a pioneer in clean medicine, delivering effective relief made with the ingredients you need and none of the artificial stuff you don’t.

Genexa Acetaminophen Extra Strength Pain Relief provides powerful pain relief with added sleep support, helping you rest easier and recover faster.

    • Dual-action formula with 500mg acetaminophen and 25mg diphenhydramine HCI for pain relief and nighttime sleep aid

    • Non-habit forming when used as directed

    • Smooth-coated caplets designed to be easy to swallow

    • Made without artificial dyes, preservatives, or common allergens

    • Clean medicine made with the same effective active ingredients as leading brands.

Acetaminophen Extra Strength Pain Relief | Martie.com